Imperial College London

DrPietroSiorpaes

Faculty of Natural SciencesDepartment of Mathematics

Lecturer in Mathematical Finance
 
 
 
//

Contact

 

p.siorpaes Website CV

 
 
//

Location

 

803Weeks BuildingSouth Kensington Campus

//

Summary

 

Publications

Journals

Siorpaes P, 2018, Applications of pathwise Burkholder-Davis-Gundy inequalities, Bernoulli, Vol:24, ISSN:1350-7265, Pages:3222-3245

Davis M, Obłój J, Siorpaes P, 2018, Pathwise stochastic calculus with local times, Annales De L'institut Henri Poincaré (b) Probabilités Et Statistiques, Vol:54, ISSN:0246-0203, Pages:1-21

Beiglboeck M, Siorpaes P, 2015, Pathwise versions of the Burkholder-Davis-Gundy inequality, Bernoulli, Vol:21, ISSN:1350-7265, Pages:360-373

Siorpaes P, 2014, Optimal investment and price dependence in a semi-static market, Finance and Stochastics, Vol:19, ISSN:0949-2984, Pages:161-187

More Publications